# SDR REXA2013021200295

- Difficulty date: February 12, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N8976E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7976
- Aircraft time: 13,849 hours, 13,248 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT FLIGHT ATTENDANT REPORTS INOPERABLE.  REMOVED AND REPLACED FLASHLIGHT STRAP IAW AMM 25-61-01.  OPS CHECK FLASHLIGHT GOOD AT THIS TIME IAW AMM 25-61-01.  OK FOR SERVICE.
